By the same authors

From the same journal

Application of the concept of regular systems of points in metric number theory

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

Journal Vestsī Nats. Akad. Navuk Belarusī Ser. Fīz.-Mat. Navuk
DatePublished - 2000
Issue number1
Volume2000
Pages (from-to)35-39
Original languageRussian

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations